# SDR QR9R2024080700002

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723229693
- Aircraft time: 4,378 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4192
- Condition: Failed
- Location: Sema
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION IN FLIGHT. AVIONICS RESET, AND ATTEMPTED FLIGHT AGAIN. ACTUATOR CAUTION ILLUMINATED AGAIN IN FLIGHT. TEST FLIGHT EVAL DETECTED AFTER 7 MIN FLIGHT AT 1500FT MSL AT 90KTS, YAW ACTUATOR FAILED WITH YAW ACTUATOR INVALID ON THE MAINT PAGE AND BOXED Y ON THE TOP PFD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. T/F SUCCESSFULLY COMPLETED.
